# SDR AALA202107085755

- Difficulty date: July 2, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 12,835 hours, 4,787 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 73390311
- Part serial: 733903IN06099
- Condition: Defective
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 WINDSHIELD SHATTERED OUTER PANE. REPLACED WINDSHIELD PER AMM 56-11-11. (SEE PREVIOUSLY SUBMITTED REPORT AALA202107069450) MAINTENANCE DISCOVERED ANTI-ICE RIGHT WINDSHIELD FAULT AND REPLACED THE RIGHT WINDOW HEAT COMPUTER PER AMM 30-42-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
